# SDR TSAA9853196

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 896
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP AT STATION 896 AND STRINGER 20R HAS EDGE DISTANCE OF .5 DIAMETER (MINIMUM OF 1.5 DIA IS REQUIRED).  REPAIRED STRAP BY INSTALLING A DOUBLER PER SBA-SBX-SEA-98-0002RR AND APPROVED BY 8110-3 DATED MAR9, 1998.  AIRCRAFT RETURNED TO SERVICE.  (M)
